?

Log in

No account? Create an account

Previous Entry | Next Entry

Mostly Depakote

The Depakote seems to have stabilized my mood gradually over this past week or two (no more racing thoughts, no "feeling revved," no wanting to interrupt people when they're talking, etc.), and the nausea disappeared when I switched to the extended release formula. My increased appetite has gradually decreased over the past week or two until I'm now back to normal, but my sedation has persisted.

I was willing to suffer through additional weeks of sedation if there was a chance it could still go away (since the Depakote *does* seem to be helpful), but Meds Doc thinks it's unlikely at this point.

Unfortunately, this amount of sedation isn't feasible in the long term.

So we took me off the Geodon (which is also sedating), and I'm going to wait a week to see if that makes a difference. If it doesn't, then I'll be cutting one of the Depakote pills in half (for a morning dosage of 250 mg + bedtime dosage of 375 mg) to see if we can reach a "sweet spot" where the hypomania is under control but I don't feel sedated. I'm really tired of feeling so tired. I slept most of the weekend.

In other news, it looks like I'm going to be going to La Cheim 5 days/week for a while to help me get through a trauma-memory-related rough patch I've been going through. So ... no CWC for a while. I'm not sure about all of this: I'll be discussing it with my La Cheim counselor tomorrow.

In my session today with my therapist, she commented that she was seeing some possible early signs of depression (most notably, lack of eye contact, which is often an early sign of depression for me, but also social withdrawal) and wants me to start charting my moods again. Since I'm not hypomanic anymore, this is a dangerous time when I could continue in a downward direction & it would be good to stay on top of things.

Latest Month

April 2017
S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
30      

Tags

Powered by LiveJournal.com